Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

L-1-L-p estimates for radial solutions of the wave equation and application

Texto completo
Autor(es):
Ebert, M. R. ; Kapp, R. A. ; Picon, T.
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Annali di Matematica Pura ed Applicata; v. 195, n. 4, p. 1081-1091, AUG 2016.
Citações Web of Science: 1
Resumo

It is well known that, for space dimension n > 3, one cannot generally expect L-1-L-p estimates for the solution of u(tt) - Delta u = 0, u(0, x) = 0, u(t) (0, x) = g(x), where (t, x) is an element of R+ x R-n. In this paper, we investigate the benefits in the range of 1 <= p <= q such that L-p-L-q estimates hold under the assumption of radial initial data. In the particular case of odd space dimension, we prove L-1-L-q estimates for 1 <= q < 2n/n-1 and apply these estimates to study the global existence of small data solutions to the semilinear wave equation with power nonlinearity vertical bar u vertical bar(sigma), sigma > sigma(c) (n), where the critical exponent sigma(c)(n) is the Strauss index. (AU)

Processo FAPESP: 13/17636-5 - Estimativas a priori para complexos elíticos e aplicações
Beneficiário:Tiago Henrique Picon
Linha de fomento: Auxílio à Pesquisa - Apoio a Jovens Pesquisadores
Processo FAPESP: 13/20297-8 - Estimativas do tipo L^p-L^q para equações diferenciais parciais hiperbólicas
Beneficiário:Marcelo Rempel Ebert
Linha de fomento: Bolsas no Exterior - Pesquisa